# SDR SWIA201231491

- Difficulty date: August 11, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 20,450 hours, 12,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 2 IS OUT.  (FLT 6416)  REPLACED BATTERY POWER SUPPLY.
